Arimidex,weight gain??????

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

possitive
Regular Member


Date Joined Mar 2005
Total Posts : 239
   Posted 7/10/2007 4:12 PM (GMT -7)   
I was on Tamoxifan and my onc. switched me to Arimidex about a month ago and i am gaining weight fast.Have any of you noticed weight gain with Arimidex?? Tammy
 GOD WILL NOT GIVE US MORE THAN WE CAN HANDLE!!!!!


coopfesta
Veteran Member


Date Joined Sep 2003
Total Posts : 1373
   Posted 7/12/2007 9:29 AM (GMT -7)   
No problem with me, been on it for a couple of years.
 
Sorry you're going through this.
"Our greatest glory is not in never falling, but in rising every time we fall." -Confucius
Don't knock on Death's Door.  Ring the bell and run.  He hates that.

Ellen


possitive
Regular Member


Date Joined Mar 2005
Total Posts : 239
   Posted 7/13/2007 7:01 PM (GMT -7)   
Hi Ellen,do you have any bone pain with Arimidex? Tammy
 GOD WILL NOT GIVE US MORE THAN WE CAN HANDLE!!!!!


Aurora60
Veteran Member


Date Joined Jul 2006
Total Posts : 1249
   Posted 7/19/2007 9:07 AM (GMT -7)   
Hi,  I have been on Armidex for 2 1/2 years and have not had any weight gain.  This was not mentioned in all my literature that I received before taking the drug as a side effect.  In fact the worst symtom I have is hot flashes because the Armidex blocks all estrogen to your body.  After being out of menopause for at least six years it was hard to be put back into the hot flashes.  I take remeron which helps control them somewhat but not completely.  I sleep with 2 fans and a window air conditioner as well as central air.  But knowing I am cutting my recurrence rate in half makes it worth taking the drug.  I have to take it for 5 yrs.  I think you should talk to your Dr. about the weight gain as a possible side effect. I hope this info helps you.

eveie
Regular Member


Date Joined May 2006
Total Posts : 89
   Posted 7/23/2007 6:17 PM (GMT -7)   
Hi,
My friend Kathy reminded me that I haven't been on in awhile and she was right. about Arimidex...I started it right after my Hysterectomy when they took me off Tamoxifen and I had a really hard time with it...joint pain, nausea, weight gain..alot of stuff. They switched me to Aromisin which I call Aromasucks as it is the same as Arimidex. Guess I have to learn to live with it.
thanks for listening....
Eve

The true joy of life is in the journey

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 9:23 PM (GMT -7)
There are a total of 2,736,194 posts in 301,359 threads.
View Active Threads


Who's Online
This forum has 151449 registered members. Please welcome our newest member, iwanttocry.
232 Guest(s), 5 Registered Member(s) are currently online.  Details
PDL17, RickyB, tickcheckguy, Mustard Seed, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer